Bilateral diffuse Wilms tumor: a 5-year survival.

Published

Journal Article

Full Text

Cited Authors

  • Anderson, EE; Harper, JM; Small, MP; Atwill, WH

Published Date

  • June 1, 1968

Published In

Volume / Issue

  • 99 / 6

Start / End Page

  • 707 - 709

PubMed ID

  • 4297539

Pubmed Central ID

  • 4297539

Electronic International Standard Serial Number (EISSN)

  • 1527-3792

International Standard Serial Number (ISSN)

  • 0022-5347

Digital Object Identifier (DOI)

  • 10.1016/s0022-5347(17)62774-5

Language

  • eng